Browsing by Author Dong, Xiaodan

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
2013Bayesian analysis of loss reserving using dynamic models with generalized beta distributionChan, Jennifer; Dong, Xiaodan; Mathematics & Statistics; Mathematics & StatisticsBayesian analysis of loss reserving using dynamic models with generalized beta distribution, Insurance: Mathematics and Economics, vol.53, N/A, 2013,pp 355-365
2014A copula based Bayesian approach for paid-incurred claims models for non-life insurance reservingDong, Xiaodan; Kohn, Robert; Peters, Gareth; Mathematics & StatisticsA copula based Bayesian approach for paid-incurred claims models for non-life insurance reserving, Insurance: Mathematics and Economics, vol.59, N/A, 2014,pp 258-278
2015Risk margin quantile function via parametric and non-parametric Bayesian approachesChan, Jennifer; Dong, Xiaodan; Peters, Gareth; Mathematics & Statistics; Mathematics & StatisticsRisk margin quantile function via parametric and non-parametric Bayesian approaches, Astin Bulletin, vol.45, 3, 2015,pp 503-550